# SDR USAA2009040190765

- Difficulty date: February 19, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654680995
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 947.5, WL 208 BETWEEN RBL 1 TO LBL 5.  REPAIRED FLOORBEAM T-CAP AT BS 947.5, WL 208 BETWEEN RBL 1 TO LBL 5 IAW B737 SRM 53-60-51.
